# SDR 04FDEA00414

- Difficulty date: February 17, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48299
- Aircraft time: 45,096 hours, 13,607 cycles
- Engine: Ge CF650*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE DAMAGE TO FORWARD SHUTTLE LOAD BAR TRANSMISSION SUPPORT AND ATTACHING FLOORBEAM STRUCTURE AT FUS. STA 879.  REPAIRED LOWER FLOOR BEAM STA.879 AS PER SRM53-60-01 FIGUARE 3 AND AND EA 8-5310-  71818.REF WORD CARD SEQ0005.
